# SDR RAIA980102

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: 750350333
- Condition: Failed
- Location: Lt Prop Dome
- Part time: 728 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

UIN - FLT 7372 - LEFT ENGINE OIL PRESSURE DROPPED, CREW PERFORMED ENGINE SHUT DOWN.  MAINTENANCE REPLACED LEFT PROPELLER DOME O-RING.  (X)
